دانلود مقاله ISI انگلیسی شماره 51423
عنوان فارسی مقاله

کنترل ریسک و توزیع سود سهام سیاست های مطلوب برای یک مدل انتشار با ارزش نهایی

کد مقاله سال انتشار مقاله انگلیسی ترجمه فارسی تعداد کلمات
51423 2012 11 صفحه PDF سفارش دهید محاسبه نشده
خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.
عنوان انگلیسی
Optimal risk control and dividend distribution policies for a diffusion model with terminal value ☆
منبع

Publisher : Elsevier - Science Direct (الزویر - ساینس دایرکت)

Journal : Mathematical and Computer Modelling, Volume 56, Issues 7–8, October 2012, Pages 180–190

کلمات کلیدی
بیمه اتکایی ارزان؛ سود سهام؛ بیش از از دست دادن بیمه اتکایی؛ اصل ارزش مورد انتظار؛ معادله HJB؛ ارزش نهایی
پیش نمایش مقاله
پیش نمایش مقاله کنترل ریسک و توزیع سود سهام سیاست های مطلوب برای یک مدل انتشار با ارزش نهایی

چکیده انگلیسی

There are two novelties in this paper. Firstly, we formulate the optimal control problem in terms of general reinsurance control policies. Each of the proportional reinsurance, the excess-of-loss reinsurance and combination of the two can be treated as a special case. It is shown that, under an expected premium principle, the dynamic excess-of-loss reinsurance is of optimal type within the general reinsurance contracts. Secondly, considering the excess-of-loss reinsurance policy and terminal value, we obtain the explicit expressions for the value function and optimal control policies by solving the HJB equation method. At the end of this paper numerical calculations are done to illustrate the influence of the terminal value on the value function and optimal policies as well.

خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.